Translator Disclaimer
December 2002 A rank for the class of elementary submodels of a superstable homogeneous model
Tapani Hyttinen, Olivier Lessmann
J. Symbolic Logic 67(4): 1469-1482 (December 2002). DOI: 10.2178/jsl/1190150294

Abstract

We study the class of elementary submodels of a large superstable homogeneous model. We introduce a rank which is bounded in the superstable case, and use it to define a dependence relation which shares many (but not all) of the properties of forking in the first order case. The main difference is that we do not have extension over all sets. We also present an example of Shelah showing that extension over all sets may not hold for any dependence relation for superstable homogeneous models.

Citation

Download Citation

Tapani Hyttinen. Olivier Lessmann. "A rank for the class of elementary submodels of a superstable homogeneous model." J. Symbolic Logic 67 (4) 1469 - 1482, December 2002. https://doi.org/10.2178/jsl/1190150294

Information

Published: December 2002
First available in Project Euclid: 18 September 2007

zbMATH: 1039.03024
MathSciNet: MR1955247
Digital Object Identifier: 10.2178/jsl/1190150294

Subjects:
Primary: 03C45

Rights: Copyright © 2002 Association for Symbolic Logic

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 4 • December 2002
Back to Top